# SDR 2009F00122

- Difficulty date: November 13, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N96AE
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Aircraft time: 26,817 hours, 30,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Zone 200
- Part time: 26,817 hours, 30,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSP, AFT FUSELAGE UPPER LT LONGERON UNDER AFT UPPER LT TAILBOOM FITTING CRACKED APPROX 1.5" ORIGINATING FROM 2 FWD MOST RIVETS.  APPROX FS 228.4, WL 73.7
